# SDR SWIA200210743

- Difficulty date: March 19, 2002
- Submitted: March 29, 2002
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 15,147 hours, 14,842 cycles
- Engine: Ge CF34*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING TAXI IN, RUDDER TRIM WENT FULL NOSE RIGHT.  UNABLE TO RETURN TRIM TO TAKEOFF POSITION.  INSTALLED SERVICEABLE RUDDER/AILERON TRIM PANEL.  RUDDER TRIM CHECKS GOOD IAW 27-22-01.
